Tabulation of the modified normal distribution functions

Download
  1. Get@NRC: Tabulation of the modified normal distribution functions (Opens in a new window)
AuthorSearch for: ; Search for:
TypeArticle
Journal titleBulletin géodésique
ISSN0007-4632
VolumeNo. 78
Issuedécembre
Pages369377; # of pages: 9
Publication date
LanguageEnglish
AffiliationNRC Institute for National Measurement Standards; National Research Council Canada
Peer reviewedNo
Identifier10244396
NRC number3108
NPARC number8898248
Export citationExport as RIS
Report a correctionReport a correction
Record identifierdfcfc00c-f295-4b93-8bd1-27eb8ca9ff72
Record created2009-04-22
Record modified2016-05-09
Bookmark and share
  • Share this page with Facebook (Opens in a new window)
  • Share this page with Twitter (Opens in a new window)
  • Share this page with Google+ (Opens in a new window)
  • Share this page with Delicious (Opens in a new window)